# SDR DALA2019120407043

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus A320*
- Aircraft serial: 50031
- Aircraft time: 1,597 hours, 737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING TO BODY FAIRING LONGERON CRACKED, LWR FR973.0 ATTACH. TLD REPAIRED PER ERA 583482-14, REV ORIG. REF LOG 1382268 FOR MONITOR AND WORK ACCOMPLISHED. (LP# 6738046)
